MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 HUMERAL HEAD SIZE 44; SHOULDER HUMERAL HEADS

DEPUY IRELAND - 9616671 HUMERAL HEAD SIZE 44; SHOULDER HUMERAL HEADS
Model Number 1140-20-044
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Unspecified Infection (1930)
Date of Event 12/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for raised crp lab result event is not serious and is considered mild event is possibly related to device and is possibly related to procedure.Date of implantation: (b)(6) 2018.Date of event (onset): (b)(6) 2020.(left shoulder) treatment: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Update 17-june-2022 received did not have any additional details to be added in investigation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
HUMERAL HEAD SIZE 44
Common Device Name
SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14713535
Report Number1818910-2022-11020
Device Sequence Number5414738
Product Code PKC
UDI-Device Identifier10603295381235
UDI-Public10603295381235
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K212683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1140-20-044
Device Catalogue Number114020044
Device Lot NumberHG7347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/17/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 44; CROSSLINK ANCHOR PG GLENOID 40; HUMERAL HEAD SIZE 44
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight72 KG